Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 24 found articles
 
 
  A random walk model for the Schrödinger equation
 
 
Title: A random walk model for the Schrödinger equation
Author: Wagner, Wolfgang
Appeared in: Mathematics and computers in simulation
Paging: Volume 143 (2018) nr. C pages 11 p.
Year: 2018
Contents:
Publisher: International Association for Mathematics and Computers in Simulation (IMACS)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands